# SDR SWAA2018090524817

- Difficulty date: August 15, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS 420 TO BS 440, RBL 24.  R&R SHIELD ASSEMBLY IAW DWG & SRM.
